Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Brown discharge, blood clots, spotting. Taken levonelle medication. Common side effects?

Hi, I took levonelle a week and two days ago and was absolutely fine. On Sunday (exactly a week later) I started to have some bloody/ brown discharge that is slightly clotted but not a real period. Is this normal? I know one of the side effects may be spotting but I just assumed this would happen nearer to the time of taking the pill?
Asked On : Sat, 21 Jul 2012
Answers:  0 Views:  172 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor